149. WEAKLY $\lambda$-CONTINUOUS FUNCTIONS

Math. Journal: Novi  Sad J. Math. v. 38(2), p. 47-56, 2008
Authors: ,  Caldas M.,  Ekici E.,  Jafari S.,  Noiri T.

155. A new decomposition of $\beta$-open functions

Math. Journal: Chaos, Solitons and Fractals.,  Elsevier Ltd., v.40, p. 10 -12,  2009.
Authors: Caldas, M., Jafari, S.

148. ON (delta; p)-US SPACES

Math. Journal: Studii si Cercetari Stiintifice. Seria Matematica, Romania, V.18, p. 31-38. 2008
Authors: Caldas, M, Ekici, E., Jafari, S,  Moshokoa, S.P.

147.Weak and strong forms of fuzzy irresolute maps

Math. Journal: Proc. Pakistan Acad. Sci. Pakistan,  v. 45(2), p. 75-80. 2008
Authors: Saraf, R. K.,  Mishra, S. and  Caldas, M.

146. MORE ON CONTRA $\delta$-PRECONTINUOUS FUNCTIONS.

Math. Journal: Miskolc Mathematical Notes. Hungary, v.9, p.25 – 32, 2008.
Authors: Caldas, M., JAFARI, Saeid, NOIRI, Takashi, SIMÕES, Marilda

145. NEW NOTIONS OF OPEN SETS.

Math. Journal: Bulletin of Kerala Math. Association. India, v.5, p.74 – 86, 2008.
Authors: Caldas, M., JAFARI, Saeid, NOIRI, Takashi

144. ON GO-COMPACT SPACES.

Math. Journal: Filomat. Servia e Montenegro , v.22, p.45 – 53, 2008.
Authors: Caldas, M., JAFARI, Saeid, MOSHOKOA, S.P., NOIRI, Takashi

143. ON $$-GENERALIZED CLOSED SETS IN TOPOLOGICAL SPACES.

Math. Journal: Acta Mathematica Hungarica. Hungary , v.118, p.337 – 343, 2008.
Authors: Caldas, M., GEORGIOU, Dimitri N., JAFARI, Saeid, NOIRI, Takashi

142. ON SUPRA $\alpha $-OPEN SETS AND S $\alpha $-CONTINUOUS FUNCTIONS

Math. Journal: General Mathematics. Romania , v.16, p.77 – 84, 2008.
Authors: Caldas, M., Devi Ramasami, Sampath Kumar

141. STRONGLY FUZZY $\alpha $- PREIRRESOLUTE FUNCTIONS.

Math. Journal: Advances in Fuzzy Math.  Italy , v.3, p.19 – 25, 2008.
Authors: Caldas, M., SARAF, Ratnesk K, NAVALAGI, Govindappa

140. $\theta $-SEMIOPEN AND SEPARATION AXIOMS IN TOPOLOGICAL SPACES.

Math. Journal: Carphatian Math. Romania , v.24, p.13 – 22, 2008.
Authors: Caldas, M., GANSTER, Maximilian, GEORGIOU, Dimitri N., JAFARI, Saeid, NOIRI, Takashi

139. Stronger forms of $\alpha$ g $\mu $-irresolute maps

Math. Journal:International Journal of General Topology. India , v.1, Nº2, p.201 – 210, 2008. ISSN: 0973-6751
Authors: Devi, R.  Selvakumar, A., Caldas, M and Vigneshwaran, M.

138. RG*-open and G*R-open in bitopological spaces

Math. Journal: International Journal of General Topology. India , v.1, p.101 – 110, 2008. ISSN: 0973-6751
Authors: Caldas, M., Jafari, S., Pious Missier, S., Noiri, T and Palaniappan, N.

137. Fuzzy $ (\delta, p)$-T_1 topological spaces

Math. Journal: Tripura Math. Soc.. India, v.09, p.1-4, 2007.
Authors: Caldas, M., JAFARI, Saeid, SARAF, Ratnesh

136. BETWEEN CLOSED MAPS AND g-MAPS

Math. Journal:Bulletin of the Greek Mathematical Society. Greek , v.53, p.135 – 146, 2007.
Authors: Caldas, M., SARAF, Ratnesh

Preprints

    Please, contact me for any preprint of papers.

Weather

    Niterói
    Cloudy
    Cloudy
    24°C
    real feel: 26°C
    humidity: 83%
    wind speed: 7 km/h E
    Forecast November 13, 2019
    day
    Partly sunny with showers
    Partly sunny with showers
    27°C
    wind speed: 18 km/h E
    Forecast November 14, 2019
    day
    Mostly cloudy with thundershowers
    Mostly cloudy with thundershowers
    29°C
    wind speed: 11 km/h ENE